Volume 15, Issue 3
Blow-up of Solutions of a Quasilinear Wave Equation with Nonlinear Dissipation

Benaissa Abbes & A. Messaoudi Salim

J. Part. Diff. Eq., 15 (2002), pp. 61-67.

Published online: 2002-08

Preview Purchase PDF 0 2358
Export citation
  • Abstract
In this paper we establish the blow up of solutions to the quasilinear wave equation with a nonlinear dissipative term u_{tt} - M(||A^{1/2}u||²_2)Au + |ut|^βu_t = |u|^pu x ∈ Ω, t > 0
  • Keywords

Blowup Quasilinear wave equation Finite time

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-61, author = {}, title = {Blow-up of Solutions of a Quasilinear Wave Equation with Nonlinear Dissipation}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {3}, pages = {61--67}, abstract = { In this paper we establish the blow up of solutions to the quasilinear wave equation with a nonlinear dissipative term u_{tt} - M(||A^{1/2}u||²_2)Au + |ut|^βu_t = |u|^pu x ∈ Ω, t > 0}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5455.html} }
TY - JOUR T1 - Blow-up of Solutions of a Quasilinear Wave Equation with Nonlinear Dissipation JO - Journal of Partial Differential Equations VL - 3 SP - 61 EP - 67 PY - 2002 DA - 2002/08 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5455.html KW - Blowup KW - Quasilinear wave equation KW - Finite time AB - In this paper we establish the blow up of solutions to the quasilinear wave equation with a nonlinear dissipative term u_{tt} - M(||A^{1/2}u||²_2)Au + |ut|^βu_t = |u|^pu x ∈ Ω, t > 0
Benaissa Abbes & A. Messaoudi Salim . (2019). Blow-up of Solutions of a Quasilinear Wave Equation with Nonlinear Dissipation. Journal of Partial Differential Equations. 15 (3). 61-67. doi:
Copy to clipboard
The citation has been copied to your clipboard